# SDR CALA2013121293634

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 67,346 hours, 23,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON R4 DOOR FOUND UPPER HINGE COVER SPRING & RETAINER BROKEN.  IAW LM7806 & PTT 3462002. R & R COVER SPRING & RETAINER IAW AMM, OPERATIONS CHECKED NORMAL.
